# SDR 2004F00142

- Difficulty date: March 2, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N660AS
- Make and model: Lear 60LEAR
- Aircraft serial: 191
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 24403915
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PROCEDURES, THE LT ENGINE FIRE TEE HANDLE DID NOT ILLUMINATE VIA PRESS TO TEST.  SYSTEM TROUBLESHOOTING REVEALED THAT THE LT ENGINE ACCESSORY GEARBOX FIRE SENSING ELEMENT, PIN U WAS SHORTED BETWEEN THE CENTER CONDUCTOR AND SHIELDING.  REPLACEMENT OF THE FIRE SENSING ELEMENT CORRECTED THE PROBLEM.  (M)
